# SDR ASAA2022122141212

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,106 hours, 17,415 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00112305
- Condition: Inoperative
- Location: Flight Deck
- Part time: 53 hours, 18 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL WINDOW LIGHTING INOP. GROUNDED - YES. CONFIRMED MCP INOP, PERFORMED MCP BITE AUTOTEST. TEST FAILED "NO MCP DATA" INTERFACE PINS FCC-B (J1A-K06) (J1A-J06) MSG 22-11063. REMOVED AND REPLACED MCP IAW B737-800 AMM 22-11-34/401. PERFORMED B737-800 FIM 22-11 TASK 817, RESISTANCE GOOD D10135A PIN K06, J06 TO D299 PIN 18, PIN 17 GOOD. D10137A PIN R06, PIN J06 TO PIN 18, MCP NOW HAS POWER, STILL FAILS SELF TEST FAULT MSG 22-11102 LOC ANT SW-1. ACCOMP FIM 22-13 TASK 802. REMOVED AND REPLACED LOCALIZER ANTENNA SWITCH 1 AND 2 REF AMM 34-31-72. OPS CHECK GOOD. LAND VERIFY TEST PASS REF AMM 22-11-00. MCP INSTALLATION TEST PASS REF AMM 22-11-34.
